# SDR FDEA201510153234

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE AREA BS 1661, BETWEEN STRINGER 29L & 29R, FRAME HAS LIGHT SURFACE CORROSION.  REMOVED CORROSION AT FRAME STATION 1661, BETWEEN STRINGER 24R & 24L IAW SRM-51-10-02.  ORIGINAL MAT .063, AFTER RE-WORK MATERIAL .052, A MATERIAL  LOSS OF .011, WAS OUT OF LIMITS IAW-SRM-53-00-01 FIG 101 DET II.  R & R FRAME IAW SRM-51-40-02 & DWG 146N1024, CAT A MAJOR REPAIR.
